Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A Model of the Teichmüller space of genus-zero bordered surfaces by period maps
HTML articles powered by AMS MathViewer

by David Radnell, Eric Schippers and Wolfgang Staubach
Conform. Geom. Dyn. 23 (2019), 32-51
Published electronically: February 27, 2019


We consider Riemann surfaces $\Sigma$ with $n$ borders homeomorphic to $\mathbb {S}^1$ and no handles. Using generalized Grunsky operators, we define a period mapping from the infinite-dimensional Teichmüller space of surfaces of this type into the unit ball in the linear space of operators on an $n$-fold direct sum of Bergman spaces of the disk. We show that this period mapping is holomorphic and injective.
Similar Articles
Bibliographic Information
  • David Radnell
  • Affiliation: Department of Mathematics and Systems Analysis, Aalto University, P.O. Box 11100, FI-00076 Aalto, Finland
  • MR Author ID: 720060
  • Email:
  • Eric Schippers
  • Affiliation: Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, R3T 2N2, Canada
  • MR Author ID: 651639
  • Email:
  • Wolfgang Staubach
  • Affiliation: Department of Mathematics, Uppsala University, Box 480, 751 06 Uppsala, Sweden
  • MR Author ID: 675031
  • Email:
  • Received by editor(s): October 18, 2017
  • Published electronically: February 27, 2019
  • Additional Notes: The first author acknowledges the support of the Academy of Finland’s project “Algebraic structures and random geometry of stochastic lattice models”.
    The second and third authors are grateful for the financial support from the Wenner-Gren Foundations. The second author was also partially supported by the National Sciences and Engineering Research Council of Canada.
  • © Copyright 2019 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 23 (2019), 32-51
  • MSC (2010): Primary 30F60, 32G15, 32G20; Secondary 30C55, 30H20, 46G20
  • DOI:
  • MathSciNet review: 3917230